Skip to Content

User Reviews for Lofexidine to treat Opiate Withdrawal

Also known as: Lucemyra

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Reviews for Lofexidine

Lucemyra (lofexidine): "Terrible experience taking this medication for opiate withdrawals. Did very little with the withdrawal symptoms and left me unable to function with the day’s task. It left me dizzy and disconnected. Hardly any sleep, no appetite and feeling very cold all the time. All in all the experience was MISERABLE:(. My doctor had me discontinue taking it after 5 days."

   
1.0

Big March 5, 2019

2 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

Lucemyra (lofexidine): "Lucenmyra is a nightmare!!! PAID $2,000 for the ABOVE!!! FAINTING, SHAKING, NO SLEEP, NO APPETITE, DEHYDRATED, SORES AROUND MOUTH & IN THROAT, BECAME A MONSTER ON IT, NEEDED 24/7 HELP, NO WORK, NO PERSONAL HYGIENE ON OWN, LOST MY LIFE FOR 9 PLUS DAYS & THERE ARE MORE SYMPTOMS... A DEADLY DRUG!!!"

   
1.0

Mary (taken for less than 1 month) February 12, 2019

10 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

Lucemyra (lofexidine): "I did not find this medication to help at all. I have been up all night and no sleep. I still have the classified symptoms of withdrawal, and this medication is a fortune!"

   
1.0

Sara (taken for less than 1 month) January 27, 2019

8 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

Lucemyra (lofexidine): "Was on Fentanyl patch for over 8 years from near fatal accident. Decided to stop Fentanyl with Lucemyra. First 2 days were wonderful. I had the best sleep of my life. I was very sleepy and dizzy. The 3rd day I was more awake and doing fine. This continued until the 9th day. My normally low blood pressure began to rise. On the 11th day after starting the drug, I had vomiting and such a severe headache that my husband took me to the ER. My blood pressure at that time was 195/95. I had a head CAT scan and was given non opioid meds to relieve pain. I did not sleep at all for 38 hours. Now at day 13, I am not having any head pain, but am having severe abdominal pain and diarrhea. I am very shaky . I have no real appetite, food tastes bad and my stomach is so painful. Hoping things get better."

Accident pain (taken for 5 to 10 years) November 16, 2018

20 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

Learn more about Opiate Withdrawal

Drugs.com Health Center

Hide